Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 486040, 6 pages
http://dx.doi.org/10.1155/2014/486040
Research Article

The Existence and Uniqueness of a Class of Fractional Differential Equations

1College of Mathematics and System Science, Shandong University of Science and Technology, Qingdao 266590, China
2College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China
3School of Engineering, University of California, Merced, CA 95343, USA

Received 26 April 2014; Revised 30 May 2014; Accepted 31 May 2014; Published 17 June 2014

Academic Editor: Luigi Rodino

Copyright © 2014 Zhanbing Bai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhanbing Bai, Sujing Sun, and YangQuan Chen, “The Existence and Uniqueness of a Class of Fractional Differential Equations,” Abstract and Applied Analysis, vol. 2014, Article ID 486040, 6 pages, 2014. https://doi.org/10.1155/2014/486040.